The Penis Comes Out With White Fluid Accompanied By A Painful Testis After Taking Antibiotics?

Illustration of The Penis Comes Out With White Fluid Accompanied By A Painful Testis After Taking Antibiotics?
Illustration: The Penis Comes Out With White Fluid Accompanied By A Painful Testis After Taking Antibiotics? cdn-prod.medicalnewstoday.com

, two days ago I consulted a doctor and was given obt ciprofloxacin. After taking the medicine, my testicles often get sick and it seems like the white fluid (not sperm) is coming out more. Is that okay?

1 Answer:

Hello Yusuf,

Ciprofloxacin is an antibiotic class of drugs used to treat bacterial infections. These drugs can cause side effects such as diarrhea, nausea, headaches, or allergic reactions such as rashes or swelling such as the lips or eyelids or severe allergic reactions to cause shortness and difficulty breathing.

Giving the drug itself is given on a diagnosis previously given by a doctor. If after administration of the drug it turns out that other symptoms arise or other complaints arise then it should be re-examined. If before taking drugs similar symptoms have arisen then you should be examined by a genital dermatologist where discharge from the penis accompanied by pain in the testicles can arise by several possible causes such as infection and inflammation of the urethra, sexually transmitted infections, infections or inflammation of the head penis, chlamydia fungal infections and other possibilities.

For this reason, it should be checked immediately so that therapy is given according to the cause. The doctor will also be able to do a series of examinations both physical examination and also supporting examinations such as blood lab, urine tests, body test samples and also other checks that are needed such as ultrasound.

Also read articles about the causes of testicular pain.

May be useful,

: by

Related Question

Never Menstruate When Using Birth Control Injections?

Never Menstruate When Using Birth Control Injections?

(1 year ago)

on the 23rd yesterday I injected a month because I didn’t menstruate, I want to change to my pill, is that possible ?? Then from what date do I have to take the birth control...

Uncertain Sign Of Pregnancy?

Uncertain Sign Of Pregnancy?

(11 months ago)

Pgi .. r nsya I asked if I asked for a sran I finished opening the implant on April 11th then I was 15 to 5 days then from 23 until now there was a strange feeling like stomach cra...

Cramps In The Back Of The Head?

Cramps In The Back Of The Head?

(1 year ago)

Hello I desta ferdinand want to ask if the cramps on the back of the head is a sign right?...

Leave a Reply

Your email address will not be published. Required fields are marked *